Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inverse-function theorem for a class of multivalued functions


Author: Stephen M. Robinson
Journal: Proc. Amer. Math. Soc. 41 (1973), 211-218
MSC: Primary 46G05
DOI: https://doi.org/10.1090/S0002-9939-1973-0320746-7
MathSciNet review: 0320746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The inverse-function theorem is generalized to multivalued functions of the form $ f(x) + K$, where $ f$ is a differentiable single-valued function and $ K$ is a nonempty closed convex cone. An application to Pareto optimization is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G05

Retrieve articles in all journals with MSC: 46G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320746-7
Article copyright: © Copyright 1973 American Mathematical Society